# SDR 2003UALA00976

- Difficulty date: December 20, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 17,076 hours, 6,617 cycles
- Engine: Iae V2522A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK OB FR 62 FWD, SEVERAL LUGS WITH LIGHT CORROSION.   MAJOR REPAIR ACCOMPLISHED. REMOVED AND REPLACED DAMAGED SECTION IAW SRM 53-00-15.
